Marsden, Ben (1994) Mathematics of the 19th-century - mathematical logic, algebra, number-theory, probability-theory - Kolmogorov,AN, Yushkevich,AP. British Journal for the History of Science, 27 (93). pp. 236-237. ISSN 0007-0874. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:19879)
The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. |
Item Type: | Article |
---|---|
Subjects: | Q Science > QA Mathematics (inc Computing science) |
Divisions: | Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science |
Depositing User: | O.O. Odanye |
Date Deposited: | 07 Jul 2009 20:15 UTC |
Last Modified: | 05 Nov 2024 09:56 UTC |
Resource URI: | https://kar.kent.ac.uk/id/eprint/19879 (The current URI for this page, for reference purposes) |
- Export to:
- RefWorks
- EPrints3 XML
- BibTeX
- CSV
- Depositors only (login required):